Buckley’s Cold & Sinus 24 Hour Pack Liquid Gels – Day/Night
Liquid-fast relief. Pocket friendly.
Get complete relief from all of your cold symptoms with Buckley’s Cold & Sinus Liquid Gels-Day/Night.
Day - Non-Drowsy
Fast relief from headache, aches and pain, fever and chills, sore throat pain, sinus and nasal congestion, and dry cough.
Night - Lets You Rest
Fast relief from headache, aches and pain, fever and chills, sore throat pain runny nose and sneezing, sinus and nasal congestion, and dry cough, itchy and watery eyes.
Adults and children 12 years and over: Take 2 day or night capsules every 4-6 hours. Do not exceed a combined total of any 8 Day or Night capsules in 24 hours. Children under 12: Do not use. Do not take more than directed (see liver warnings).
Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take more than the recommended dose in 24 hours, with other drugs containing acetaminophen, while drinking 3 or more alcoholic drinks every day. Symptoms of liver damage may include yellow skin or eyes, dark urine, sweating, nausea, vomiting, stomach pain, unusual tiredness, loss of appetite.
Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include skin reddening, blisters, rash. If any of the above noted symptoms occur, stop use and seek medical help right away.
Do not use with any other product containing acetaminophen or other cough and cold medication, if you are allergic to acetaminophen or other ingredients in this product (If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist), with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson’s disease) or for 2 weeks after the MAOI drug.
Ask a doctor or pharmacist before use if you have liver, kidney, heart or thyroid disease, high blood pressure, diabetes, glaucoma, difficulty urinating; are taking the blood thinning drug warfarin; are pregnant or breastfeeding; have a persistent cough such as occurs with smoking, asthma or emphysema; have a cough with excessive phlegm (mucus); have difficulty breathing or other chronic lung conditions (These could be signs of a serious condition); take sedatives or tranquilizers; are taking medication for weight control; have any other serious medical condition.
When using this product (Extra Cautions for Night only) drowsiness may occur; alcohol, sedatives and tranquilizers may increase drowsiness; do not drive or engage in activities requiring alertness; avoid alcoholic drinks; excitability may occur, especially in children.
Stop use and ask a doctor if new symptoms appear, symptoms worsen or last for more than 5 days; fever lasts more than 3 days; sore throat lasts for more than 2 days; you develop a high fever (>38°), rash or a headache that won’t go away; you are nervous, dizzy, can’t sleep.
Keep out of reach of children. This package contains enough drug to seriously harm a child. In case of overdose, call a poison control centre or get medical help right away. Quick medical attention is critical even if you do not notice any signs or symptoms. Keep and consult carton for important information before each use. Store at room temperature 15 – 25°C.
Security feature: Do not use if child-resistant, sealed blister unit is broken.
Active Ingredients Day:
One Liquid Gel Contains: acetaminophen (325 mg), dextromethorphan hydrobromide (15 mg), pseudoephedrine hydrochloride (30 mg).
Active Ingredients Night:
One Liquid Gel Contains: acetaminophen (325 mg), dextromethorphan hydrobromide (15 mg), pseudoephedrine (30 mg), doxylamine succinate (6.25 mg).
FD&C Blue #1 (Night only), gelatin, glycerin, pharmaceutical ink, polyethylene glycol, povidone, propylene glycol, sorbitol, water.